# SDR JJBA20130428013

- Difficulty date: April 28, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 31,142 hours, 42,832 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, CREW REPORTED THAT THE NOSE GEAR DOORS CYCLED WITH NO INPUT.  MX REPLACED THE NOSE DOWN LOCK SENSOR.
